Convergence properties of ART and SOR algorithms.

P. Lancaster; L. Elsner; I. Koltracht

Numerische Mathematik (1991)

  • Volume: 59, Issue: 1, page 91-106
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Lancaster, P., Elsner, L., and Koltracht, I.. "Convergence properties of ART and SOR algorithms.." Numerische Mathematik 59.1 (1991): 91-106. <http://eudml.org/doc/133541>.

@article{Lancaster1991,
author = {Lancaster, P., Elsner, L., Koltracht, I.},
journal = {Numerische Mathematik},
keywords = {iterative methods; Algebraic reconstruction technique; convergence; underrelaxation; successive overrelaxation},
number = {1},
pages = {91-106},
title = {Convergence properties of ART and SOR algorithms.},
url = {http://eudml.org/doc/133541},
volume = {59},
year = {1991},
}

TY - JOUR
AU - Lancaster, P.
AU - Elsner, L.
AU - Koltracht, I.
TI - Convergence properties of ART and SOR algorithms.
JO - Numerische Mathematik
PY - 1991
VL - 59
IS - 1
SP - 91
EP - 106
KW - iterative methods; Algebraic reconstruction technique; convergence; underrelaxation; successive overrelaxation
UR - http://eudml.org/doc/133541
ER -

NotesEmbed ?

top

You must be logged in to post comments.